# SDR UIEA2025092101242

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 61,475 hours, 11,569 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX536834
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD PRESS SYS 1 EICAS CAUTION;  HYD QTY LOW EICAS CAUTION, HYD OVHT SYS 1 EICAS, GEAR DOOR CAUTION - BODY GEAR RIGHT DOOR.  R & R THE NLG DOOR ACTUATOR PER AMM 32-34-14. OPS & LK CHK GOOD PER AMM 32-34-14. INSTALLED NEW EDP IAW AMM 29-11-05 & IPC 29-11-05-02B. PER MCC REQ, R & R NR 1 ADP PER AMM 29-11-17 & IPC 29-11-17-11. FLUSHED EDP LINES PER AMM 29-11-00. RECONNECTED LINES AT #1 EDP, LEAK & OPS CHK GOOD PER AMM 29-11-05. FLUSHED #1 ADP LINES PER AMM 29-11-00. RECONNECTED LINES, PERFORMED LEAK & OPS CHK ON #1 ADP PER AMM 29-11-08, OPS & LEAK CHK GOOD. INSPECTED THE PRESSURE HYD 1 FILTERS, HYD 1 RETURN FILTERS & CASE DRAIN HYD 1 FLITER PER AMM 29-11-18, 29-11-23 & 29-11-29.
